# SDR GUUA94732121908A

- Difficulty date: December 19, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 26,776 hours, 32,076 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 9294 CLE/FKL AFTER TAKEOFF LANDING GEAR BROUGHT TO THE UP POSITION, RED INTRANSIT LIGHTS REMAINED ILLUMINATED AND ALL GREEN LIGHTS WERE EXTINGUISHED. CYCLED THE LANDING GEAR THE CONDITION REMAINED THE SAME. RETURNED TO CLE LANDED WITHOUT INCIDENT.  ADJUSTED ALL THREE GEAR DOWNLOCK SWITCHES AND CLEANED ALL THREE UPLOCK SWITCHES. OPERATIONAL CHECK GOOD.
